# SDR AALA201712219016

- Difficulty date: December 19, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 59,120 hours, 22,325 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SHOWING OPEN ON LOWER ECAM. COMPLIED WITH TSM 52-11-00-810-803A. NO FAULTS FOUND.
